# SDR SPAA0200059

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Part time: 48,754 hours, 30,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Initial compliance of A.D. 2000-05-29, Service Bulletin 737-53A1173 revealed a crack in the intercostal on the L/H side behind Sta 178 pressure bulkhead at WL 195 LBL 24. Intercostal repaired per SRM 53-10-1, Figure 10.
